| Model Number |
5071-35 |
| Medical Device Problem Code |
High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the right ventricular (rv) lead exhibited high thresholds.It was also reported that the right atrial (ra) lead exhibited low unipolar impedance warnings.The rv lead and the ra lead remain in use. no patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
B3: date is approximate.Month and year are confirmed valid.Continuation of d10: pb1018 transcatheter valve implanted on (b)(6) 2015.W1dr01 ipg implnted on (b)(6) 2020.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.